Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#287178] of Ingrid Daubechies

Papers Published

  1. Loris, I; Nolet, G; Daubechies, I; Dahlen, FA, Tomographic inversion using ℓ1-norm regularization of wavelet coefficients, Geophysical Journal International, vol. 170 no. 1 (2007), pp. 359-370, ISSN 0956-540X [doi]
    (last updated on 2017/12/16)

    Abstract:
    We propose the use of ℓ1 regularization in a wavelet basis for the solution of linearized seismic tomography problems Am = d, allowing for the possibility of sharp discontinuities superimposed on a smoothly varying background. An iterative method is used to find a sparse solution m that contains no more fine-scale structure than is necessary to fit the data d to within its assigned errors. © 2007 The Authors Journal compilation © 2007 RAS.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320